RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 765–768 (Mi dan36630)  

MATHEMATICS

Definition of division with remainder for polynomials in several arguments

V. S. Ryaben'kii

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (465 kB)

Bibliographic databases:

UDC: 512.12+517.949.21
Presented: . . 
Received: 29.12.1970

Citation: V. S. Ryaben'kii, “Definition of division with remainder for polynomials in several arguments”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 765–768

Citation in format AMSBIB
\Bibitem{Rya72}
\by V.~S.~Ryaben'kii
\paper Definition of division with remainder for polynomials in several arguments
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 765--768
\mathnet{http://mi.mathnet.ru/dan36630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292799}
\zmath{https://zbmath.org/?q=an:0253.12102}


Linking options:
  • http://mi.mathnet.ru/eng/dan36630
  • http://mi.mathnet.ru/eng/dan/v202/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019